# SDR AU000111

- Difficulty date: January 25, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 68120251
- Condition: Cracked
- Location: Engine Mount Sec
- Component: Engine Mount Sec, Parten, P68B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT ENGINE MOUNTS CRACKED AND CORRODED.
